# SDR USAA001236

- Difficulty date: August 14, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N282AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23115
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fuselage
- Part time: 47,097 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TORQUE BOX CRACKED .25 INCH, STATION 1112, LEFT SIDE JUST BELOW UPPER TORQUE BOX.  INSTALLED DOUBLER AND FILLER PER EA 67773 AND SRM 51-40-3.  (M)
